# SDR DALA2021072004088

- Difficulty date: July 18, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 51,262 hours, 26,786 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SHIP 3139 -DIV- DIVERSION DUE TO #2 ENGINE EGT OVER LIMIT ECAM MESSAGE WITH ASSOCIATED STALL AND VIBE. FOUND METAL IN THE TAILPIPE. CORRECTIVE ACTION: REMOVED #2 ENGINE PER AMDS WC 7100-9901RT. (7855264)
